# SDR AALA20150315003

- Difficulty date: March 5, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N379AA
- Make and model: Boeing 767323
- Aircraft serial: 25448
- Aircraft time: 90,115 hours, 14,411 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90471WR1
- Condition: Faulty
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING APPROACH THE F1 LAVATORY SMOKE DETECTOR WENT OFF.  R & R SMOKE DETECTOR.  PERFORMED OPERATIONAL CHECK IAW AMM 26-13-01-024-010, 26-13-01-424-004 & 26-13-00-715-090.  SYS CHECKED NORMAL.
